# SDR UIEA2015050600259

- Difficulty date: May 5, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 81,722 hours, 13,974 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE & GEAR DOOR EICAS MSG.  EXECUTED A GO AROUND.  PERFORMED QRH PROCEDURES.  GEAR CAME DOWN NORMAL, NORMAL LANDING.  MANUALLY OPENED & CLOSED GEAR DOOR ON THE GND, NO DEFECTS NOTED.  INDICATION PSEU TEST PASSED, ALL MSGS ON GND, IAW 32-14-00.
